hello, i had protected sex with my boyfriend and i am currently on the pill. I am 24 yrs old and i went on the pill to regulate my hormones, as i experienced false pregnancy symptoms. One of the signs of pregnancy that I have read was cramping which would resemble menstrual cramps. Normally I have cramps as a sign that my period is on its way. Is it possible that i may be pregnant?
If you are on the birth control pills, the possibility of pregnancy is very remote. Birth control pills have more than 99 % success rate.
I feel you should wait for your menses to appear at their normal time. Your symptoms are suggesting that you are about to get the menses. However, when on birth control pills, the menses appear without any cramps. If they get delayed for more than a week, you may perform pregnancy test on overnight first morning urine sample; done earlier, you may get false negative test.
If you do not get menses in spite of not being pregnant, you may take Tab. Deviry for 5 days; you will get withdrawal bleeding 4-7 days later.
I hope this helps you.
DR. Nishikant Shrotri
I find this answer helpful
1 Doctor agrees with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]